# SDR SWIA201126635

- Difficulty date: June 30, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 21,902 hours, 18,535 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE DOOR AND GEAR DISAGREE WARNING MSG.  (FLT 6195)  REPLACED MLG PRIORITY VALVE, NLG DOOR SELECTOR VALVE IAW AMM CH 32-22-20.  P/N: 750006000 S/N OFF: 0057T
